Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 375, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 10:25 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 10:25 PM CDT (03:25 UTC)
- Expired
- May 24, 2011, 11:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 109 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 11:00 PM CDT | TSTM WND DMG | 2 Se Westville, OK | TREE DAMAGE. LARGE LIMBS DOWN. STRONG ROTATION SHOWN ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS54 KTSA 250325
SVRTSA
ARC007-143-OKC001-021-041-250430-
/O.NEW.KTSA.SV.W.0375.110525T0325Z-110525T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1130 PM CDT
* AT 1020 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF GRAVETTE TO 5 MILES SOUTH OF
ELDON...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHRISTIE...WEST SILOAM SPRINGS...GRAVETTE...SILOAM SPRINGS...
DECATUR...WATTS...GENTRY...MARIETTA...STILWELL...BARON...
WESTVILLE...SPRINGTOWN...HIWASSE...CINCINNATI...HIGHFILL...BELLA
VISTA...LINCOLN...BENTONVILLE...CAVE SPRINGS...PEA RIDGE...
TONTITOWN...PRAIRIE GROVE...STRICKLER...ROGERS...FARMINGTON...
LOWELL...SPRINGDALE...GARFIELD...FAYETTEVILLE...GATEWAY...
GREENLAND...WEST FORK...BRENTWOOD...WAR EAGLE AND ELKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3600 9394 3584 9402 3579 9489 3651 9460
3650 9387 3639 9387 3639 9388 3634 9387
3631 9381
TIME...MOT...LOC 0325Z 259DEG 32KT 3648 9447 3586 9477
$$3 follow-up statements
532
WWUS54 KTSA 250351
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT TUE MAY 24 2011
ARC007-143-OKC001-021-041-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-ADAIR OK-
1051 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...EASTERN CHEROKEE...
WASHINGTON AND BENTON COUNTIES...
AT 1046 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GENTRY TO CINCINNATI TO MARIETTA...MOVING NORTHEAST AT
45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GALLITIN...MARIETTA...STILWELL...WESTVILLE...GRAVETTE...CINCINNATI...
SULPHUR SPRINGS...HIGHFILL...BARON...VAUGHN...HIWASSE...CENTERTON...
ROCKY COMFORT...WEDINGTON...MILLER...MORROW...HEALING SPRINGS...BELLA
VISTA...SUMMERS...BENTONVILLE...CLYDE...CAVE SPRINGS...CANEHILL...
LINCOLN...STRICKLER...ELM SPRINGS...RHEA...PEA RIDGE...SAVOY...
HARMON...PRAIRIE GROVE...HOGEYE...VINEY GROVE...ROGERS...TONTITOWN...
AVOCA...WALNUT GROVE...WOOLSEY...WEST FORK...LOWELL...BRENTWOOD...
FARMINGTON...OAK GROVE...HILL TOP...GREENLAND...WYOLA...WHEELER...
MONTE NE...SONORA...JOHNSON...GOSHEN...BLACK OAK...SULPHUR CITY...
DURHAM...ARNETT...ELKINS...SPRINGDALE...FAYETTEVILLE...BEAVER LAKE...
GARFIELD...LARUE...LOOKOUT...WAR EAGLE...GATEWAY...MAYFIELD...
TUTTLE...SHADY GROVE...BLAND...HICKS AND WALNUT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3600 9394 3584 9402 3579 9489 3651 9460
3650 9387 3639 9387 3639 9388 3634 9387
3631 9381
TIME...MOT...LOC 0351Z 236DEG 41KT 3631 9441 3609 9448
3588 9470
$$826
WWUS54 KTSA 250407
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT TUE MAY 24 2011
OKC021-250417-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
CHEROKEE OK-
1107 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE COUNTY IS
CANCELLED...
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3599 9394 3585 9402 3586 9479 3620 9472
3651 9455 3650 9387 3639 9387 3638 9389
3634 9387 3631 9382
TIME...MOT...LOC 0407Z 234DEG 46KT 3651 9417 3618 9432
3592 9461
$$
ARC007-143-OKC001-041-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
1107 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...WASHINGTON AND BENTON
COUNTIES...
AT 1104 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO SAVOY TO BARON...MOVING NORTHEAST AT 55
MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BENTONVILLE...WEDINGTON...MORROW...CAVE SPRINGS...SUMMERS...CLYDE...
PEA RIDGE...CANEHILL...LINCOLN...ELM SPRINGS...RHEA...ROGERS...
AVOCA...SAVOY...HARMON...HOGEYE...PRAIRIE GROVE...VINEY GROVE...
WOOLSEY...TONTITOWN...WALNUT GROVE...WEST FORK...HILL TOP...
BRENTWOOD...FARMINGTON...LOWELL...GARFIELD...WALNUT HILL...OAK
GROVE...SONORA...JOHNSON...WHEELER...GOSHEN...GREENLAND...BLACK
OAK...SULPHUR CITY...DURHAM...ARNETT...WYOLA...ELKINS...SPRINGDALE...
FAYETTEVILLE...BEAVER LAKE...LARUE...LOOKOUT...MONTE NE...WAR
EAGLE...GATEWAY...MAYFIELD...TUTTLE...SHADY GROVE...BLAND AND HICKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3599 9394 3585 9402 3586 9479 3620 9472
3651 9455 3650 9387 3639 9387 3638 9389
3634 9387 3631 9382
TIME...MOT...LOC 0407Z 234DEG 46KT 3651 9417 3618 9432
3592 9461
$$286
WWUS54 KTSA 250423
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT TUE MAY 24 2011
OKC041-250433-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
DELAWARE OK-
1123 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3599 9394 3585 9402 3586 9461 3616 9458
3616 9457 3624 9458 3651 9455 3650 9387
3639 9387 3638 9389 3631 9383
TIME...MOT...LOC 0423Z 246DEG 25KT 3650 9418 3624 9420
3598 9443
$$
ARC007-143-OKC001-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-ADAIR OK-
1123 PM CDT TUE MAY 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN ADAIR...WASHINGTON AND BENTON COUNTIES...
AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEA RIDGE TO CAVE SPRINGS TO LINCOLN...MOVING
NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HARMON...
TONTITOWN...OAK GROVE...SONORA...JOHNSON...WHEELER...GOSHEN...VINEY
GROVE...GREENLAND...BLACK OAK...SULPHUR CITY...DURHAM...ARNETT...
WYOLA...WOOLSEY...BRENTWOOD...HOGEYE...FARMINGTON...ELKINS...PRAIRIE
GROVE...WEST FORK...SPRINGDALE...FAYETTEVILLE...BEAVER LAKE...
GARFIELD...AVOCA...LARUE...LOOKOUT...MONTE NE...WAR EAGLE...
GATEWAY...PEA RIDGE...LOWELL...ROGERS...HILL TOP...MAYFIELD...
TUTTLE...WALNUT GROVE...SHADY GROVE...BLAND...HICKS AND WALNUT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
3599 9394 3585 9402 3586 9461 3616 9458
3616 9457 3624 9458 3651 9455 3650 9387
3639 9387 3638 9389 3631 9383
TIME...MOT...LOC 0423Z 246DEG 25KT 3650 9418 3624 9420
3598 9443
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 31 minutes earlier.
Area forecast discussion, May 24, 9:54 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011
.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 78 56 74 / 20 30 20 10
FSM 68 84 59 74 / 80 20 20 20
MLC 68 84 59 75 / 60 10 10 0
BVO 62 74 56 73 / 20 40 30 10
FYV 66 79 56 68 / 80 40 30 20
BYV 65 78 55 66 / 80 30 30 20
MKO 67 80 57 73 / 40 20 20 10
MIO 63 73 55 69 / 60 40 40 20
F10 65 80 57 74 / 20 20 10 10
HHW 70 86 60 78 / 80 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 24, 4:50 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CDT TUE MAY 24 2011 ...TORNADIC OUTBREAK UNFOLDING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING. ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS AFTER SUNSET. VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY OVERNIGHT HOURS. WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM RIVERS IN FLOOD STATUS. ADDITIONAL RAINS TONIGHT WILL WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED FOR RAPID WATER RISES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN RECENT DAYS. ADDITIONAL THUNDERSTORM CHANCES WILL RETURN FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER. MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF THE UPCOMING HOLIDAY WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 24, 9:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
921 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 1 E HECTORVILLE 35.84N 95.91W
05/24/2011 OKMULGEE OK AMATEUR RADIO
TREES DOWN AT HECTORVILLE ROAD AND BIXBY ROAD.
0918 PM TORNADO 2 E WAGONER 35.96N 95.33W
05/24/2011 WAGONER OK STORM CHASER
POWER FLASHES REPORTED EAST OF WAGONER. TORNADO REPORTED
OBSERVED.
&&
SAALocal storm report, May 24, 9:22 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
922 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 4 NNE TULSA 36.19N 95.90W
05/24/2011 E1.00 INCH TULSA OK NWS EMPLOYEE
TULSA INT AIRPORT
0822 PM TSTM WND GST 4 NNE TULSA 36.19N 95.90W
05/24/2011 M65.00 MPH TULSA OK ASOS
0825 PM TSTM WND GST 5 NW HOLLOW 36.94N 95.33W
05/24/2011 E100 MPH CRAIG OK STORM CHASER
&&
SAALocal storm report, May 24, 9:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TORNADO 5 SE WAGONER 35.91N 95.31W
05/24/2011 WAGONER OK STORM CHASER
&&
MATLocal storm report, May 24, 9:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG 1 S COWETA 35.94N 95.65W
05/24/2011 WAGONER OK TRAINED SPOTTER
SVR371 - LARGE ONE TON PLUS CONSTRUCTION SIGN BLOWN
ACROSS ROAD.
&&
GEWLocal storm report, May 24, 9:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
952 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG HASKELL 35.82N 95.67W
05/24/2011 MUSKOGEE OK AMATEUR RADIO
MANY STRUCTURES DAMAGED. 12 INCH DIAMETER TREES BLOWN
DOWN.
0930 PM TSTM WND GST QUAPAW 36.95N 94.79W
05/24/2011 E60 MPH OTTAWA OK FIRE DEPT/RESCUE
&&
SAALocal storm report, May 24, 10:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1008 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 4 S TALIHINA 34.69N 95.05W
05/24/2011 E1.00 INCH LE FLORE OK EMERGENCY MNGR
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 24, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 48 min |
| May 24, 7:29 PM CDT | Tornado Warning | TSA | Osage, Washington | 31 min |
| May 24, 7:36 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 24, 8:02 PM CDT | Tornado Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 43 min |
| May 24, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 40 min |
| May 24, 8:06 PM CDT | Tornado Warning | TSA | Pittsburg | 39 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 24, 8:35 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 40 min |
| May 24, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more | 66 min |
| May 24, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 63 min |
| May 24, 8:52 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Wagoner | 5 hr |
| May 24, 9:11 PM CDT | Tornado Warning | TSA | Choctaw | 64 min |
| May 24, 9:14 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 46 min |
| May 24, 9:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| May 24, 9:33 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 24, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 48 min |
| May 24, 9:48 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 43 min |
| May 24, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 65 min |
| May 24, 10:13 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 47 min |
| May 24, 10:34 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 26 min |
| May 24, 10:47 PM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 3 hr |
| May 24, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 67 min |
| May 24, 10:54 PM CDT | Tornado Warning | TSA | Adair | 36 min |
| May 24, 10:56 PM CDT | Tornado Warning | TSA | LeFlore | 49 min |
| May 24, 11:03 PM CDT | Tornado Warning | TSA | Adair | 42 min |
| May 24, 11:27 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 33 min |
| May 24, 11:41 PM CDT | Tornado Warning | TSA | Sequoyah | 34 min |
| May 24, 7:59 PM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
| May 24, 11:14 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 3 hr |
| May 24, 11:15 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 3 hr |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 92 min |
| May 24, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 29 min |
| May 24, 11:54 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 2 hr |
| May 24, 11:56 PM CDT | Tornado Warning | TSA | Crawford, Franklin, Sebastian, Washington | 38 min |
| May 25, 2:08 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 112 min |
| May 25, 7:23 AM CDT | Flash Flood Warning | TSA | Carroll | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.